# SDR A6WA200840377

- Difficulty date: April 30, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Eroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERROSION OF THE LT WING TIP POSITION LIGHT LENS.  REPLACED LT WINGTIP POSITION LIGHT LENS IAW AMM 57-30-39-400-801 SUPP NR 07-009.
